# SDR 2003FA0000488

- Difficulty date: April 22, 2003
- Submitted: May 14, 2003
- Operation: General aviation
- Aircraft: N8151P
- Make and model: Piper PA-24-250
- Aircraft serial: 243406
- Engine: Lyc O540*
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Cracked
- Location: Cockcpit
- Part time: 3,428 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, OWNER REQUESTED YOKES BE CHANGED.  BOTH YOKES WERE FOUND TO BE CRACKED ON THE LOWER SIDE, THROUGH THE HOLE FOR THE ROLL PIN.  THE CONDITION WAS NOT VISIBLE WIGHOUT REMOVING EMBLEM AND YOKE, AS PLASTIC COATING ON YOKE EXTERIOR HAD NOT CRACKED EVEN THOUGH ALUMINUM YOKE BENEATH WAS CRACKED FULLY THROUGH.  IF YOKES ARE REMOVED OR EMBLEM IS REMOVED LOOK HARD FOR CRACKS IN LINE WITH ROLL PIN HOLE.
